# SDR 2022F00231

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: General aviation
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 40,046 hours, 45,265 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50104881
- Part serial: SEP861936IBS
- Condition: Damaged
- Location: Zone 700
- Part time: 292 hours, 444 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AND PARKING BRAKE WAS SET, HYDRAULIC CAUTION LIGHT CAME ON. HYDRAULIC PUMP WAS TURNED OFF CONFORM PROCEDURE. AFTER DISEMBARK HYDRAULIC LEAK WAS NOTICED AROUND MAIN WHEEL #1. MAINTENANCE FOUND WHEEL #1 INBOARD BEARING BROKEN & BRAKE #1 DAMAGE CAUSING HYDRAULIC LEAKAGE.
